Աստղաֆիզիկա =Астрофизика =Astrophysics

Асимптотическая теория переноса поляризованного излучения при резонансном рассеянии в доплеровском ядре линии

Грачев, С. И. (2000) Асимптотическая теория переноса поляризованного излучения при резонансном рассеянии в доплеровском ядре линии. Աստղաֆիզիկա, 43 (1). pp. 95-114. ISSN 0571-1712

[img]
Preview
PDF
Download (2883Kb) | Preview
    Item Type: Article
    Additional Information: Asymptotic theory of polarized line formation by resonance scattering within the doppler core.
    Uncontrolled Keywords: Grachev S. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 28 Jun 2013 13:51
    Last Modified: 28 Jun 2013 13:51
    URI: http://astro.asj-oa.am/id/eprint/941

    Actions (login required)

    View Item